# SDR 98ZZZM629

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108R
- Make and model: Amd FALCON
- Aircraft serial: 108
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 95427322
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 AND NR 4 TIRES BLOWN ON LANDING, ANTI-SKID SYSTEM DOES NOT APPEAR TO BE OPERATING CORRECTLY (DTW).  REPLACED NR 3 AND NR 4 MAIN WHEEL/TIRE ASSEMBLIES.  REPLACED RIGHT ANTI-SKID SERVO VALVE IAW AMD MM 32-42.  AIRCRAFT RETURNE TO SERVICE.  (M)
